# SDR ASAA2023090744995

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 58,319 hours, 17,432 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAS/MACH KNOB IS LOSE, HARD TO SET AIRSPEED. GROUNDED - YES. TIGHTEND IAS/MACH KNOB SET SET SCREWS PER AMM 22-11-34-900-801.
